# SDR AALA200802262

- Difficulty date: September 3, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT AIR CONDITIONING PACK LOW FLOW INDICATION AND ZERO PRESSURIZATION.  RT PACK INOPERATIVE.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  REPLACED LT AND RT AIR CYCLE MACHINE (ACM).  SYSTEM GROUND CHECKED NORMAL OPERATION.
